PERIODIC AND QUASI-PERIODIC CRYSTALS

被引:36
|
作者
GRATIAS, D [1 ]
CAHN, JW [1 ]
机构
[1] NBS,GAITHERSBURG,MD 20899
来源
SCRIPTA METALLURGICA | 1986年 / 20卷 / 09期
关键词
D O I
10.1016/0036-9748(86)90030-X
中图分类号
TF [冶金工业];
学科分类号
0806 ;
摘要
引用
收藏
页码:1193 / 1197
页数:5
相关论文
共 50 条
  • [41] THEORY OF QUASI-PERIODIC LATTICES .1. SCALING TRANSFORMATION FOR A QUASI-PERIODIC LATTICE
    IGUCHI, K
    [J]. PHYSICAL REVIEW B, 1991, 43 (07): : 5915 - 5918
  • [42] Quasi-periodic Solutions for a Class of Higher Dimensional Beam Equation with Quasi-periodic Forcing
    Shi, Yanling
    Xu, Junxiang
    Xu, Xindong
    [J]. JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 2019, 31 (02) : 745 - 763
  • [43] QUASI-PERIODIC SOLUTIONS OF THE LOTKA-VOLTERRA COMPETITION SYSTEMS WITH QUASI-PERIODIC PERTURBATIONS
    Liu, Qihuai
    Qian, Dingbian
    Wang, Zhiguo
    [J]. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2012, 17 (05): : 1537 - 1550
  • [44] Quasi-periodic solutions of Schrodinger equations with quasi-periodic forcing in higher dimensional spaces
    Zhang, Min
    Rui, Jie
    [J]. JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, 2017, 10 (07): : 3670 - 3693
  • [45] KAM THEORY FOR QUASI-PERIODIC EQUILIBRIA IN ONE-DIMENSIONAL QUASI-PERIODIC MEDIA
    Su, Xifeng
    de la Llave, Rafael
    [J]. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2012, 44 (06) : 3901 - 3927
  • [46] Quasi-periodic solutions of a non-autonomous wave equations with quasi-periodic forcing
    Si, Jianguo
    [J]. JOURNAL OF DIFFERENTIAL EQUATIONS, 2012, 252 (10) : 5274 - 5360
  • [47] Quasi-Periodic Solutions and Stability for a Weakly Damped Nonlinear Quasi-Periodic Mathieu Equation
    K. Guennoun
    M. Houssni
    M. Belhaq
    [J]. Nonlinear Dynamics, 2002, 27 : 211 - 236
  • [48] PROJECTION DESCRIPTION OF CUBIC QUASI-PERIODIC CRYSTALS WITH PHASON STRAINS
    WANG, R
    QIN, CG
    LU, GH
    FENG, YC
    XU, SQ
    [J]. ACTA CRYSTALLOGRAPHICA SECTION A, 1994, 50 : 366 - 375
  • [49] A result on quasi-periodic solutions of a nonlinear beam equation with a quasi-periodic forcing term
    Yi Wang
    Jianguo Si
    [J]. Zeitschrift für angewandte Mathematik und Physik, 2012, 63 : 189 - 190
  • [50] Quasi-periodic solutions and stability for a weakly damped nonlinear quasi-periodic Mathieu equation
    Guennoun, K
    Houssni, M
    Belhaq, M
    [J]. NONLINEAR DYNAMICS, 2002, 27 (03) : 211 - 236